American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49F15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Patrizia Pucci and James Serrin. The structure of the critical set in the mountain pass theorem . Trans. Amer. Math. Soc. 299 (1987) 115-132. MR 869402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] K. Uhlenbeck. Morse theory by perturbation methods with applications to harmonic maps . Trans. Amer. Math. Soc. 267 (1981) 569-583. MR 626490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Hui-Hsiung Kuo. The Morse-Palais lemma on Banach spaces. Bull. Amer. Math. Soc. 80 (1974) 363-365. MR 0334274.
Abstract, references, and article information   
View Article: PDF

[4] A. J. Tromba. The Morse lemma on arbitrary Banach spaces. Bull. Amer. Math. Soc. 79 (1973) 85-86. MR 0305437.
Abstract, references, and article information   
View Article: PDF

[5] John Gregory. An approximation theory for focal points and focal intervals . Proc. Amer. Math. Soc. 32 (1972) 477-483. MR 0296788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1